Safety coated Aspirin regimen Pain reliever (NSAID) Suitable for adults and children 12 years and over Compare to Bayer Low Dose Aspirin active ingredient Active ingredient (in each tablet): Aspirin 81 mg (pain reliever)
Manufacturer | - |
---|---|
Brand | Equate |
Item model number | 2203-600-11 |
Color | Other |
Weight | - |
Height | - |
Depth | - |
Product Id | 1642492 |
---|---|
User Reviews and Ratings | 4.8 (3415 ratings) 4.8 out of 5 stars |
UPC | 681131235174 |
Equate Low Dose Aspirin Tablets offer you relief from aches and pains due to arthritis, common cold, menstrual cramps, toothaches, muscle aches and other causes, as well reduces fever temporarily. It contains a non-steroidal anti-inflammatory drug that quickly goes to work and helps you feel better. These aspirin tablets also come in a tamper-proof bottle with a cap specially designed to give you a firmer grip and make it easier to open. Making the right health decisions can be challenging. With a complete range of products and simple solutions, Equate allows you to take care of your family with confidence.
Equate Low Dose Aspirin, 60 Ct: Can aid with pain related issues Compare to Bayer Low Dose Aspirin Active Ingredient Aspirin is a non-steroidal anti-inflammatory drug (NSAID) Taken orally Adult Low Dose
# | Title | Reviews | User Ratings | Price |
---|---|---|---|---|
1 |
Search on Amazon
Price:
Search
on
![]() |
Search
on
![]() |
||
2 |
Equate Safety Coated Low Dose Aspirin Tablets for Pain Relief, 81mg, 60 Count
Reviews: 3415
Ratings:
(3415)
Price:
$1.37
on
![]() |
3415 | (4.8) |
$1.37
on
![]() |
3 |
(5 pack) (5 Pack) Equate Low Dose Aspirin, 81 mg, 60 Ct
Price:
$4.57
on
![]() |
(4.8) |
$4.57
on
![]() |